Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

fabnoble

Member
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About fabnoble

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Interests
    Family, gardening, baking.
  1. Hi Jaime!!! I've got you beat, I'm 41 on my third course of accutane:) best of luck to you. Accutane is a real life changer, you're a going to look amazing.
  2. Thank you so much, Paul for your support! I'm so sorry I haven't written anything sooner but you know this "life" thing gets pretty busy.(: Well, here I am about 6-7 weeks into my program. My doctor increased my dosage from 30 mg to 40mg. Prior to going on to the accutane, although my acne has been persistant it wasn't as bad as some of the cases I've seen. However, 7 weeks into the program I have definately had an initial breakout. The irony is that this is the first time I had an IB. Re
  3. Thank you so much, Sascha. I totally agree with using topicals after accutane. I loved tazorac and even tried that before this round of claravis but it actually made me worse. I do plan on going back on it however, once I'm done with this course. I love tazorac for it's benefit of helping with scarring. I'm praying and hoping that this is the last time I'm on the accutane. Well today is day four on Claravis. I really noticed a little bit of a difference in my skin all ready. I work
  4. Hi everyone:) I've read so many of your blogs and I see so much of myself in them. I guess so many of us have gone through the same thing. We've tried every otc cleanser, gel, cream, vitamin and then we go through prescription creams, gels, birth control pills, antibiotics both topical, oral, then the acid peels, spironolactone, nicotinamide, diet, IPL, YOU NAME IT...and lastly even accutane. Ironically, I never struggled with acne in my teen years. It all started after I had the Norplant i
×